Sakkara Over Day

  • TourSafari01

    Over Day

    08.30 am Meet at hotel

    09.00 am Drive to Dahshour Pyramids (2 pyramids)

    10.00 am Visiting (30 min)

    10.30 am Continue driving towards Sakkara area

    11.00 am Start our off road trip for average of 20 min

    11.30 am Drive till we reach the Camel caravan

    11.45 am Start our camel trip (45 min) till we reach the area of Sakkara country club

    12.30 pm Serving lunch

    13.30 pm Drive towards Sakkara Pyramids

    14.00 pm Visiting (2 hours)

    16.00 pm Drive towards Abu Sir Area

    16.30 pm Visiting (30 min)

    17.00 pm Drive back to your hotel

  • TourS-sakkara-EN